# SDR SWAA2021052693191

- Difficulty date: June 17, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME TO SHIELD GUSSET CRACKED BS767; RBL23; WL156. / REMOVED CRACKED FRAME TO SHIELD GUSSET AT BS767; RBL23; WL156 PER SRM 51-40-02-0G-0. 1035C 17JUN20 RECEIVED NEW GUSSET LOCATED; DRILLED NEW GUSSET IAW SRM 51-40-05 BK TO INSTALL GUSSET 7191U 23JUN20 1035C 23JUN20 INSP 15 23JUN20 INSTALLED GUSSET IN ACB BS767 RBL23 IAW SRM 51-40-02 7191U 23JUN20 DWG #146A0081
